MAUDE Adverse Event Report: CHASKA DISCRETE MFG IO ACCESS TESTOSTERONE REAGENTS FOR USE ON THE ACCESS IMMUNOASSAY ANALYZER; RADIOIMMUNOASSAY, TESTOSTERONES AND DIHYDROTESTOSTERONE

CHASKA DISCRETE MFG IO ACCESS TESTOSTERONE REAGENTS FOR USE ON THE ACCESS IMMUNOASSAY ANALYZER; RADIOIMMUNOASSAY, TESTOSTERONES AND DIHYDROTESTOSTERONE
Model Number 33560
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The customer did not provide patient demographics such as age, date of birth, gender, weight, ethnicity, and race.The testosterone reagent was not returned for evaluation.A beckman coulter (bec) field service engineer (fse) was not dispatched to the customer's site.No hardware errors, flags or other assay issues were reported in conjunction with this incident.Customer technical support completed troubleshooting and hardware verification with the customer via phone.Testosterone precision runs were requested and recovered within precision claim.The cause of this event could not be determined with the available information.
 
Event or Problem Description
The customer reported obtaining non-reproducible estradiol, tsh, free t3, and testosterone patient results involving the laboratory's access 2 immunoassay analyzer (serial number (b)(4)).There was a change to treatment for one patient based on a testosterone result.The patient had a change in injection amount.There was no reported injury or illness to the patient in this event.Quality control (qc) recovered outside customer¿s established ranges for multiple assays.The customer recalibrated and/or used fresh qc and recovered within range.No issues with sample integrity were reported by the customer for this initial sample.

Brand Name
ACCESS TESTOSTERONE REAGENTS FOR USE ON THE ACCESS IMMUNOASSAY ANALYZER
Common Device Name
RADIOIMMUNOASSAY, TESTOSTERONES AND DIHYDROTESTOSTERONE
Manufacturer (Section D)
CHASKA DISCRETE MFG IO
1000 lake hazeltine drive
chaska MN 55318
MDR Report Key8114858
Report Number2122870-2018-01033
Device Sequence Number295001
Product Code CDZ
UDI-Device Identifier15099590231347
UDI-Public(01)15099590231347(17)190131(11)20190131(10)724425
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K001935
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2019
Device Model Number33560
Device Catalogue Number33560
Device Lot Number724425
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2018
Initial Report FDA Received Date11/29/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;